A Caltech Library Service

Stable Subnorms II

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2003) Stable Subnorms II. Linear and Multilinear Algebra, 51 (2). pp. 209-219. ISSN 0308-1087.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this paper we continue our study of stability properties of subnorms on subsets of finite-dimensional, power-associative algebras over the real or the complex numbers.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2005 Taylor & Francis.
Subject Keywords:Subnorms, Submoduli, Norms, Associative Algebras, Power-associative Algebras
Issue or Number:2
Record Number:CaltechAUTHORS:20181003-135833494
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90100
Deposited By: George Porter
Deposited On:06 Oct 2018 22:09
Last Modified:03 Oct 2019 20:22

Repository Staff Only: item control page